MAUDE Adverse Event Report: American Eagle Instruments American Eagle Instruments; AEEP23/12BX, EXPL/PROBE 23/12 (Black)(3/8)

American Eagle Instruments American Eagle Instruments; AEEP23/12BX, EXPL/PROBE 23/12 (Black)(3/8)
Model Number AEEP23/12BX
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/28/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2026, during a cleaning procedure, the explorer tip broke from aeep23/12bx lot fs6 broke and was swallowed by the patient.The patients daughter took him to the hospital and they were told he would need surgery to remove the tip.It was believed that would happen the same day and he would have to stay the night in the hospital.On (b)(6) 2026 the dental office called back with an update.The patient was sedated for the procedure and the tip was removed.The patient is doing okay.
 
Additional Manufacturer Narrative
Section a: patient information boxes 1 (patient identifier), 4 (weight), 5 (ethnicity), and 6 (race) were not provided due to patient confidentiality reasons.Section b box 6 (relevant tests) at the time of this report, the instrument was not returned to conduct additional testing.Section g.4 no bla or 510k for this device.

Brand Name
American Eagle Instruments
Common Device Name
AEEP23/12BX, EXPL/PROBE 23/12 (Black)(3/8)
Manufacturer (Section D)
American Eagle Instruments
6575 butler creek rd
missoula MT 59808
Manufacturer (Section G)
American Eagle Instruments
6575 butler creek rd
missoula MT 59808
Manufacturer Contact
conor vegge
6575 butler creek rd
missoula, MT 59808
+1(406)532-7301
MDR Report Key50442985
Report Number1000127001-2026-00001
Device Sequence Number9780046
Product Code EIX
UDI-Device Identifier00841013104794
UDI-Public00841013104794
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 08/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAEEP23/12BX
Device Catalogue NumberAEEP23/12BX
Device Lot NumberFS6
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2026
Initial Report FDA Received Date08/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/22/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale